Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Schur's theorem for nearly Kähler manifolds

Authors: A. M. Naveira and L. M. Hervella
Journal: Proc. Amer. Math. Soc. 49 (1975), 421-425
MSC: Primary 53B35
MathSciNet review: 0367848
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classical theorem of Schur on Kähler manifolds is generalized to nearly Kähler manifolds, thus solving a conjecture of A. Gray [3, p. 289].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53B35

Retrieve articles in all journals with MSC: 53B35

Additional Information

Keywords: Nearly Kähler manifolds, Schur's theorem
Article copyright: © Copyright 1975 American Mathematical Society